# SDR UIEA2020112402458

- Difficulty date: November 23, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 108,485 hours, 21,572 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Sticking
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE BLEED VALVE STICKS CLOSED AFTER START AND REQUIRES HIGH PRESSURE/POWER TO OPEN (HIGHER THAN IDLE).  PERFORMED ENGINE RUN AND FOUND BOTH ENGINES TO OPERATE NORMAL AT THIS TIME.  ALSO PERFORMED BITE MODULE TEST, SYSTEM OPERATES NORMAL AT THIS TIME, REF AMM 71-00-00.
